Plaquinal and face rash: I have been on Plaquinal for... - NRAS

NRAS
26,235 members30,074 posts

Plaquinal and face rash

I have been on Plaquinal for 2 months and then developed a rash on my face. I started taking anti-histamines and the rash went away, but 3 days after stopping the anti-histamine, the rash came back. This has happened 2x and my Rheumatologist just thinks that it is photosensitivity, side effect of Plaquinal. But I am wondering if it is an allergy. Has anyone else had this problem?

3 Replies
oldestnewest

I did get a slight rash all over but it didn't last long. I've been taking it now for 5yrs & for the first couple of years if I was out in direct sunlight the rash would appear.

1 like
Reply

Been taking it for a year, get the rash every 3 days mostly in my arms. Now take antihistamines several times a week.

1 like
Reply

Yes I have to stop taking it in Summer or the rash is severe I wear a hat and sunscreen and stay in the shade when outside in sun. If it’s realy bad ask your doctor about it.

Reply

You may also like...